# SDR SWIA200413392

- Difficulty date: June 2, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 12,915 hours, 11,495 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM DISENGAGES AFTER TAKEOFF.  REMOVED AND REPLACED THE CAPTAINS STAB TRIM DISCONNECT SWITCH IAW AMM 27-41-30.
